# SDR CA190718010

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 49,019 hours
- Propeller: Hamstd 14SF5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4615350002101
- Condition: Cracked
- Location: Frame 15
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION, THE LH OUTBOARD SEAT TRACK WAS FOUND DAMAGED AT FRAME 15 AND THE RH OUTBOARD SEAT TRACK WAS FOUND CRACKED IN 2 PLACES BETWEEN FRAMES 18-19. P/N FOR BOTH ARE 461-53-50-002-101. W/O 33428361 NR 00001 AND NR 00047. INSPECTION TASK CARD 42-533300-DVI-10000-1. STC SA17-91 FREIGHTER. PART REPLACEMENT (TC# 20190718010)
